# SDR ASAA2016071317367

- Difficulty date: July 13, 2016
- Submitted: July 15, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 28,782 hours, 8,594 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Part number: 38007021
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FAULT LIGHT ILLUMINATED DURING APU START ATTEMPT FL 360.  ACFT GROUNDED.  PERFORMED APU BITE, FOUND FAULT CODE 49-41010.  PERFORMED  FIM 49-40 TASK 801, NO ACCELERATION SHUTDOWN.  UNABLE TO DUPLICATE FAULT ON GROUND.  REMOVED AND REPLACED FUEL FLOW DIVIDER AND SOLENOID IAW AMM 49-31-15.  OPS CHECK NORMAL, APU BITE TEST PASS, NO CURRENT FAULTS.
